# SDR 97ZZZX906

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492CK
- Make and model: Bell 222B
- Aircraft serial: 47145
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 222380009103
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS EXPERIENCED HYD CAUTION LIGHT, AND SLOWLY DECLINING PRESSURE INDICATION ON COCKPIT GAUGE.  TOTAL LOSE OF HYDRAULIC PRESSURE FOLLOWED SHORTLY THEREAFTER.
